MathSciNet Relay Station
MathSciNet bibliographic data
MR1354817 60F99 (62H10)
Girko, V. L. The elliptic law: ten years later. I. Random Oper. Stochastic Equations 3 (1995), no. 3, 257–302.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement